close
    Does anyone have the problem I do keeping your potassium levels up?

    Even though I am on a RX time release potassium pill my labs keep show it is very very low. I didn't think a lot of it but my doctor said it can mean very serious things. I have Lupus, COPD, epilepsy just to name a few major illnesses already. Help!

    0  Views: 282 Answers: 1 Posted: 10 years ago

    1 Answer

    I have epliepsy ... and RA runs in my family... I have low potassium and low vit. b. Mine is due to an obsorbtion issue... I eat potassium rich foods and am on RX. You may want to ajust your diet.


    Top contributors in Diet & Fitness category

     
    country bumpkin
    Answers: 117 / Questions: 0
    Karma: 8505
     
    ROMOS
    Answers: 147 / Questions: 1
    Karma: 8460
     
    Benthere
    Answers: 14 / Questions: 0
    Karma: 8140
     
    jhharlan
    Answers: 138 / Questions: 2
    Karma: 7590
    > Top contributors chart
    446719
    questions
    717122
    answers
    675585
    users